| Model Number |
01.12.025 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
08/09/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2022.Lot 170181: 93 items manufactured and released on 12-jul-2017.Expiration date: 2022-07-02.No anomalies found related to the problem.To date, 83 items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 3 years and 11 months after the primary surgery, the patient was revised because of stem loosening.The surgery was completed successfully by implanting a quadra c stem through a posterior approach.